Hyperrigidity of C*-correspondences

Kim, S. J. (2021) Hyperrigidity of C*-correspondences. Integral Equations and Operator Theory, 93, 47. (doi: 10.1007/s00020-021-02663-3)

[img] Text
246973.pdf - Published Version
Available under License Creative Commons Attribution.



We show that hyperrigidity for a C*-correspondence (A, X) is equivalent to non-degeneracy of the left action of the Katsura ideal JX on X. This extends the work of Kakariadis (Bull Lond Math Soc 45(6):1119–1130, 2013, Theorem 3.3) and Dor-On and Salomon (J Lond Math Soc 98(2):416–438, 2018, Theorem 3.5) who establish this equivalence for discrete graphs as well as the work of Katsoulis and Ramsey (The non-selfadjoint approach to the Hao–Ng isomorphism, arXiv preprint arXiv:1807.11425, 2018, Theorem 3.1), who establish one direction of this equivalence.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kim, Mr Se Jin
Authors: Kim, S. J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Integral Equations and Operator Theory
ISSN (Online):1420-8989
Copyright Holders:Copyright © 2021 The Author
First Published:First published in Integral Equations and Operator Theory 93:47
Publisher Policy:Reproduced under a Creative Commons licence

University Staff: Request a correction | Enlighten Editors: Update this record